# SDR FDEA201708132193

- Difficulty date: August 13, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: ABA7202117
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C-EXISTING REPAIR FOUND IN COCKPIT FLOOR AT RT OBSERVER SEAT BASE WEB PANEL STA 360, X=0. EXISTING REPAIR FOUND IN COCKPIT FLOOR AT RT OBSERVER SEAT BASE WEB PANEL EVALUATED AND FOUND DAMAGED. DAMAGED EXISTING REPAIR REMOVED AND REPLACED WITH NEW COCKPIT FLOOR STRUCTURE MEMBRANE WEB REPAIR AS PER SRM 53-10-51-2R REPAIR 1 FIG 201. EO 1-5100-7-5001 B6 PART 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
